About two weeks ago I visited a massage parlor in Montreal and had a massage (erotic) followed by a hand job - no genital to genital contact.
Within 36 hours I noticed a four black spots on my scrotum, they could have been there for sometime since I have not done a close inspection in a while. I started to worry so I started taking two showers a day to see if that would help. I used soap with hand sanitizer (anti bacteria soap) on the black spots of my scrotum.
Nothing was changing, other than it being itchy. About five days after my encounter, I decided to pop the biggest black spot (it looked like a blood blister) and what came out was dried dark blood along with new blood. Then I decided to use polysporin to help it heal. I used polysporin (3 anti-biotics) for the next 4 days. Ten days from my visit to the massage parlor I noticed a red blotchy rash developed around my penis. My scrotum was red, itchy and burning (the more I think about it days before the rash on my penis appeared).
I stopped using the Polysporin since I felt it was not helping and things were getting worst. I read on line that killing the good bacteria around your genitals could result in a fungal infection. I also noticed that I had red bumps on my groin and it was itchy...basically I was itchy all over down their. My scrotum felt at times like it was burning which I contributed to the hand sanitizer impact - a stupid thing to do.
The more I read on line, I am wondering now if I have herpes or is it a fungal infection. The rash appeared four days ago and it does have a blister type look to it, however, my penis has always had bumps and it looks like the rash is around the bumps - it is hard to tell. The rash is spread around my penis, not just one location. None of the what look like blisters are leaking liquid.
I decided to get some anti-fungal cream and started to apply this to my genitals (scrotum and penis) and groin. It helps with the itch feeling and burning. Also, the rash on my penis does seem to get less a few hours after applying the cream.
I am puzzled on what this could be or have I just made so many mistakes from the hand sanitizer to the polysporin that I have induced everything.
Anyone who can provide some insight would be greatly appreciated.
Also, I live in a remote community and medical services are limited. I have been considering flying to Montreal to vist a private clinic to get their recommendation - which specialists should I try and see??
The chances of developing an STD with a hand massage/ handjob are very low; though without a clinical evaluation it would be difficult to determine what the spots actually are. A few possible causes are melanoma, fordyce spot, angiokeratoma, flat wart, erythroplasia of querat (reddish appearing) etc. The rash could be allergic or infectious in origin. I would suggest seeing a dermatologist for an evaluation, accurate diagnosis and appropriate management.
Hope this helps.
i have this too now... and this only happened after i got a dorsal slit an started using polysporin to help the healing process.. my scrotum was very itchy so i scratched it and now it has a weird skin look to it like its alot thicker..and there are rashes around the scrotum where the penis touches it... i keep my penis wrapped in gauze paper to keep the polysporin separate from my scrotum... kind of helps but i think it has to do with polysporin.. any update on your situation?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.